# SDR AUS20020370

- Difficulty date: April 11, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2620 · Extinguishing System
- Part: Lanyard
- Condition: Missing
- Location: Extinguishing Sy
- Component: Extinguishing Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING SCHEDULED MAINTENANCE IT WAS DISCOVERED THAT A LANYARD INSTALLED BY SB8-26-9 WAS MISSING. IT WAS ALSO FOUND THAT THE P2AND P4 LANYARDS HAD BEEN FITTED TO THE INCORRECT SQUIBS.PERSONNEL/MAINTENANCE ERROR.
